# SDR DALA2019082805006

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1095
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FUSELAGE SKIN STA Y=1095 BTW L=13/14 LH (FUS). NRC 00039: FUSELAGE SKIN STA Y=1095 BTW L=13/14 LH WAS REPAIRED PER ER/A 580773-14 REV. ORIGINAL (PERMANENT REPAIR) AND ETI-17-19-155 REV. 1. WILL BE MONITORED BY LOG PAGE #1241544 PER ER/A NO 580773-14 REV. ORIGINAL. ASSOCIATED ER/A 14-580773 ADDED FOR AC 9507.
